# SDR DL76G070310

- Difficulty date: April 8, 2007
- Submitted: April 12, 2007
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 38,744 hours, 5,826 cycles
- Engine: Ge CF680C2B6F
- Engine time: 31,093 hours, 8,653 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 31,093 hours, 8,653 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NUMBER 2 ENGINE HAD A LOSS OF OIL AND OIL PRESSURE.  IFSD WAS CARRIED OUT PER CHECKLIST AND DIV TO DUB PERFORMED.  MTC FOUND PMA STATOR HOUSING COMING OUT OF GEARBOX CAUSING OIL LOSS EVALUATING DAMAGE.  VISUALLY INSP NR 2 ENG FOUND PMA GEAR PACKAGE MOUNT PAD CRACK AT G/B, REMOVED PMA AND GEAR PACKAGE FOUND 2 G/B INSERTS LOO.  REMOVED AND REPLACED B/B INSERTS PER MM 479849.  INSTALLED NEW GEAR PACKAGE AND STATOR PER AMM RAN NR 2 ENG AT POWER PER AMM.  NO LEAKS NOTED 416321.  CW CDF1603-040907, 416321 ENG CHANGED ITEM 17.
